# SDR AUS20020640

- Difficulty date: May 10, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Corroded
- Location: Eng Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REDUCTION GEARBOX BEARINGS NR 15 AND NR 19 PITTED. METAL CONTAMINATION OF FILTER. SUSPECT FAILURE DUE TO STATIC DISCHARGE.
